# SDR 98ZZZX2122

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DR
- Make and model: Beech A45
- Aircraft serial: G31
- System (JASC): 5610 · Flight Compartment Windows
- Part: Canopy
- Condition: Departed
- Location: Aircraft
- Part time: 320 hours
- Stage of operation: AP
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT DEPARTED ON A MAINTENANCE TEST FLIGHT FOR RADIO WORK THAT HAD BEEN COMPLETED SEVERAL DAYS PRIOR.  WHILE ON APPROACH TO LANDING AT APPROXIMATELY 3,000 FEET MSL, THE CANOPY DEPARTED THE AIRCRAFT.  SUSPECT LATCHING HOOKS WERE NOT ENGAGED PROPERLY.  RECOMMEND CLOSER PRE-FLIGHT INSPECTION OF THIS AREA.
